# SDR 95ZZZM224

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27330
- Make and model: Swrngn SA227AC
- Aircraft serial: AC756
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Temp Sensor
- Part number: P60014B
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ACCOMPLISHING A BATTERY START, THE RIGHT BATTERY HOT LIGHT ILLUMINATED.  INSPECTION FOUND IT WAS AN INDICATION PROBLEM AND BATTERY WAS PLACED ON THE MEL.  THE BATTERY WAS REMOVED AND REPLACED AND MEL CLEARED.  INSPECTION FOUND THE BATTERY TEMP SENSOR FAULTY.  SENSOR WAS REPLACED AND BATTERY WAS RETURNED TO SERVICE.  (M)
